Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 449, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2008, 2:59 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 2:59 PM EDT (18:59 UTC)
- Expired
- Jul 22, 2008, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattooga County, GA, Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:00 PM EDT | HAIL 0.75 | 5 Nw Summerville, GA | PENNY AND DIME SIZED HAIL FROM 250 - 310 PM EDT. TWO TREES DOWN. |
| Jul 22, 3:55 PM EDT | TSTM WND DMG | Rome, GA | ONE TREE DOWN ALONG NORTH AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 221859 SVRFFC GAC055-115-221945- /O.NEW.KFFC.SV.W.0449.080722T1859Z-080722T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EDT TUE JUL 22 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHATTOOGA COUNTY IN NORTHWEST GEORGIA NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA * UNTIL 345 PM EDT * AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SUMMERVILLE...MOVING SOUTH AT 13 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE AND ROME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3428 8511 3418 8544 3453 8550 3457 8525 TIME...MOT...LOC 1859Z 352DEG 11KT 3445 8535 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:00 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 22, 11:00 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT TUE JUL 22 2008 .UPDATE... MOSTLY CLEAR SKIES ACROSS THE AREA WITH SOME MID AND HIGH LEVEL CLOUDS OVER PARTS OF CENTRAL GEORGIA. ATMOSPHERE ACROSS THE AREA MORE UNSTABLE THAN YESTERDAY...PER THE MORNING SOUNDING. A CONVECTIVE COMPLEX MOVING SOUTHWARD OUT OF THE MIDWEST WILL PUSH AN OUTFLOW BOUNDARY ACROSS THE SOUTHEAST BY THIS AFTERNOON AND WITH SEVERAL BOUNDARIES ACROSS THE ARE FROM LAST NIGHT THEY WILL ACT AS A FOCUS FOR AFTERNOON CONVECTION. OTHERWISE...TEMPERATURES SHOULD BE CLOSE TO YESTERDAYS HIGHS AND NO CHANGES PLANNED TO CURRENT FORECAST EXCEPT MINOR TWEAKS TO HOURLY TEMPERATURES. .PREVIOUS DISCUSSION... SHORT TERM /TODAY THROUGH THURSDAY/... THE 00Z FFC SOUNDING SHOWS THE MID LEVEL CAP THAT HELPED SUPPRESS CONVECTION OVER THE WEEKEND HAS COMPLETELY ERODED. THIS COUPLED WITH THE VERY HOT AFTERNOON TEMPS ALLOWED STRONG STORMS TO DEVELOP ALONG OUTFLOWS MONDAY AFTERNOON. SOME LINGERING CONVECTION THIS MORNING CONTINUES TO PUSH SOUTH AND DISSIPATE. PREFER THE NAM SOLUTION FOR TODAY WHICH INDICATES STORMS SHOULD DEVELOP LATE WHICH SEEMS REASONABLE SINCE MUCH OF THE AREA RECEIVED STABILIZING PRECIP ON MONDAY. THEREFORE...IT SHOULD TAKE MUCH OF THE DAY FOR THE ATMOSPHERE TO DESTABILIZE AGAIN. HOWEVER...HAVE NO DOUBT IT WILL AS AFTERNOON TEMPS PUSH INTO THE MID AND UPPER 90S. THIS COUPLED WITH AN ACTIVE NW FLOW ALOFT AND WEAK TROUGH NOSING IN FROM THE NE ALL SUGGEST SCATTERED CONVECTION WILL ONCE AGAIN FIRE ACROSS MUCH OF THE FORECAST AREA LATE THIS AFTERNOON. ALSO SUSPECT OUTFLOWS FROM STORMS ACROSS THE UPPER MISSISSIPPI VALLEY EARLY THIS MORNING MAY PUSH SOUTH AND HELP SPARK STORMS ACROSS NORTH MS AND AL BY 18Z TODAY SINCE THEIR AIRMASS WAS NOT WORKED OVER ON MONDAY. THE OUTFLOWS FROM THESE STORMS SHOULD PUSH INTO NW AND WEST CENTRAL GA AND SPARK STORMS THERE BY 20Z TODAY. THE HOT AFTERNOON TEMPS AND MODERATE INSTABILITIES (1500 TO 2500 CAPES AND -4 TO -8 LIS) SUGGEST A FEW STORMS COULD PULSE SEVERE. THESE STORMS WILL GRADUALLY DISSIPATE TONIGHT WITH LOSS OF DAYTIME HEATING. EXPECT A GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS A FRONTAL BOUNDARY PUSHES INTO THE STATE. THE NAM PUSHES THE FRONT THROUGH THE FORECAST AREA WITH DECREASING RAIN CHANCES IN ITS WAKE ON THURSDAY. HOWEVER...THE GFS IS NOW STALLING THE FRONT ACROSS THE AREA. THIS SEEMS A BIT MORE REASONABLE CONSIDERING THE TIME OF YEAR...SO WILL HOLD ONTO SCATTERED CONVECTION ON THURSDAY. OTHERWISE...LEANED TOWARD PERSISTENCE WITH HIGHS AND LOWS FOR TODAY...THEN SHOW HIGHS MODERATING BACK TOWARD NORMALS THROUGH MID WEEK. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A STALLED FRONTAL BOUNDARY ACROSS THE AREA AND AN ACTIVE NW FLOW ALOFT WILL WARRANT HOLDING ONTO A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE EXTENDED. && .AVIATION... WINDS ACROSS THE STATE ARE ALL OVER THE COMPASS THIS MORNING BUT THEY SHOULD STABILIZE SHORTLY AFTER SUNRISE WITH A WESTERLY FLOW SETTING UP. WIND SPEEDS ARE FAIRLY LIGHT THIS MORNING BUT THEY ARE EXPECTED TO INCREASE TO 5-10KT BY 16Z-18Z. THERE ARE SOME PATCHY AREAS OF RADIATION FOG BECAUSE OF THE RAIN YESTERDAY EVENING...BUT NOT EXPECTING VSBYS TO GET LOWER THAN 4SM. ANY FOG THAT DEVELOPS WILL BURN OFF BY 14Z. EXPECTING SCATTERED CU FIELD TO BEGIN DEVELOPING ACROSS THE STATE BY 15-16Z WITH MOST AREAS SEEING SCT050-SCT060 BY 17Z. SHOULD SCATTERED TSRA DEVELOPMENT AFTER 20Z AND CONTINUE THROUGH AT LEAST 06Z LIKE YESTERDAY. WILL SEE LOWERED VSBYS AND CIGS WITH VRB WIND IN AND AROUND TSRA DEVELOPMENT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 98 72 93 69 89 / 30 30 50 40 20 ATLANTA 95 74 89 70 87 / 30 30 50 30 20 BLAIRSVILLE 91 66 82 62 86 / 30 30 40 20 20 CARTERSVILLE 96 68 87 67 88 / 30 40 50 30 20 COLUMBUS 99 76 94 71 91 / 30 20 50 30 30 GAINESVILLE 94 72 88 68 86 / 30 30 50 30 20 MACON 99 71 96 72 94 / 30 20 50 30 30 ROME 98 72 91 69 92 / 30 40 50 20 20 PEACHTREE CITY 96 69 89 69 88 / 30 30 50 30 20 VIDALIA 101 74 96 72 94 / 30 30 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jul 22, 11:06 AM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 AM EDT TUE JUL 22 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1106 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAKENING HIGH PRESSURE OVER THE STATE WILL CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. THE FAVORED PLACE FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IS ALL OF NORTH GEORGIA BETWEEN 2PM AND 10PM. .DISCUSSION... HIGH PRESSURE CONTINUES TO WEAKEN OVER THE AREA WITH MOIST WESTERLY FLOW SETTING UP ACROSS THE REGION. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE STATE LEFT OVER FROM YESTERDAYS CONVECTIVE DEVELOPMENT THEY SHOULD ACT AS A CATALYST FOR THUNDERSTORMS TO DEVELOP AROUND TODAY. DIURNALLY DRIVEN INSTABILITY INDICES WILL INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 3000 RANGE AND LIFTED INDICES AROUND MINUS TWO TO MINUS FIVE. MODEL CROSS SECTIONS SHOW DECENT MOISTURE FROM THE SURFACE TO THE MID LEVELS SO AND THUNDERSTORMS THAT DO DEVELOP SHOULD HAVE SUPPORT DURING THE PRIME HEATING OF THE DAY. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS ...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 22, 11:55 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 SE DRY BRANCH 32.79N 83.49W
07/21/2008 TWIGGS GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES BLOWN DOWN IN THE DRY
BRANCH AREA AND ALONG HIGHWAY 80.
0645 PM TSTM WND DMG 1 W JEFFERSONVILLE 32.69N 83.36W
07/21/2008 TWIGGS GA COUNTY OFFICIAL
A FEW TREES AND POWER LINES BLOWN DOWN ON THE WEST SIDE
OF JEFFERSONVILLE.
0710 PM HAIL DRY BRANCH 32.80N 83.50W
07/21/2008 E0.75 INCH BIBB GA EMERGENCY MNGR
DIME TO PENNY SIZED HAIL REPORTED IN DRY BRANCH.
&&
KFRANTZLocal storm report, Jul 22, 1:46 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL SPARTA 33.28N 82.97W
07/21/2008 E0.75 INCH HANCOCK GA EMERGENCY MNGR
&&
GRIFFITHSpecial weather statement, Jul 22, 2:05 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EDT TUE JUL 22 2008 GAZ052-066-221830- 205 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN TROUP AND HEARD COUNTIES UNTIL 230 PM EDT... AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TEXAS...MOVING EAST AT 13 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TROUP AND HEARD COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARESVILLE...TEXAS...GLENN...FRANKLIN AND COOKSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Jul 22, 2:07 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 PM EDT TUE JUL 22 2008 GAZ001-002-011-221830- 207 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTH CHATTOOGA...SOUTH DADE AND SOUTHWEST WALKER COUNTIES UNTIL 230 PM EDT... AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH CHATTOOGA...SOUTH DADE AND SOUTHWEST WALKER COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUBLIGNA...CLOUDLAND...TRION AND MENLO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Jul 22, 2:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT TUE JUL 22 2008 GAZ002-221900- 236 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WALKER COUNTY UNTIL 300 PM EDT... AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LINWOOD...MOVING SOUTHEAST AT 9 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WALKER COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DAVIS CROSSROADS...CEDAR GROVE...NOBLE...LINWOOD...LA FAYETTE AND NAOMI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Jul 22, 2:41 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EDT TUE JUL 22 2008 GAZ078-089-221930- 241 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MUSCOGEE AND HARRIS COUNTIES UNTIL 330 PM EDT... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF MULBERRY GROVE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MUSCOGEE AND HARRIS COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY GROVE...FORTSON AND CATAULA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 45 min |
| Jul 21, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 24 min |
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Jul 21, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 33 min |
| Jul 21, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 47 min |
| Jul 21, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 45 min |
| Jul 21, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 42 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 51 min |
| Jul 21, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 52 min |
| Jul 21, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 48 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 33 min |
| Jul 21, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 32 min |
| Jul 22, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 23 min |
| Jul 22, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 32 min |
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 43 min |
| Jul 22, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 57 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 39 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 52 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Jul 22, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 50 min |
| Jul 22, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Jul 22, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 29 min |
| Jul 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| Jul 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 40 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 38 min |
| Jul 22, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 44 min |
| Jul 22, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 43 min |
| Jul 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 47 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 39 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 49 min |
| Jul 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 54 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Walton | 51 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall | 49 min |
| Jul 22, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 46 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 50 min |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more | 46 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 43 min |
| Jul 22, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.